# SDR SWIA971379

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS WOULD NOT RETRACT.  CONTROL FAULT ON OVERHEAD ILLUMINATED.  FLAP AND ADVANCED STALL WARNING LIGHT ON MAP.  FOLLOWED QRH PROCEDURE.  RETURNED TO FIELD COULDN'T DUPLICATE PROBLEM.  CANNON PLUGS VISUALLY CHECKED GOOD AT OUTBOARD AND INBOARD ACTUATORS.  OPS CHECKS GOOD.
